# SDR 97FDEA00379

- Difficulty date: July 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N153FE
- Make and model: Boeing 727-25
- Aircraft serial: 18286
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1000677
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR EMERGENCY EXIT LIGHT IS INOP.  *S/D*   REMOVED AND REPLACED FWD ENTRY DOOR EMERGENCY EXIT LIGHT AND PERFORMED OPERATIONAL TEST IAW FED-EX M/M 33-50-101.
